# SDR ABXA9900430

- Difficulty date: May 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47608
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 3923255502
- Condition: Cracked
- Location: Rt Spoiler
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE RIGHT WING INBOARD SPOILER ACTUATOR, OUTBOARD SUPPORT FITTING CRACKED.  REPLACED  FITTING IAW DC9 SRM 51-30-1.
